Alert archive / California / Flash Flood Warnings in 2022
Flash Flood Warning 93, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 1, 2022, 12:45 PM PDT for San Bernardino County, California. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 1, 2022, 12:45 PM PDT (19:45 UTC)
- Expired
- Aug 1, 2022, 5:45 PM PDT
- In force
- 5 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
County San Bernardino County, CA
The radar
The Santa Ana Mts radar (KSOX), 123 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 1, 1:42 PM PDT | FLASH FLOOD | 3 Wnw Landers, CA | ACOMA AND LILAC STREETS IN LANDERS REPORTEDLY FLOODED AND IMPASSABLE. SPOTTER ALSO REPORTS 0.66 INCHES OF RAINFALL IN 25 MINUTES AT THEIR LOCATION. |
| Aug 1, 2:13 PM PDT | FLASH FLOOD | 5 E Joshua Tree, CA | CHP REPORTS HEAVY FLOODING AND DEBRIS ON STATE ROUTE 62 BETWEEN SUNFAIR ROAD AND ROTARY WAY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.8 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
278
WGUS55 KVEF 011945
FFWVEF
CAC071-012245-
/O.NEW.KVEF.FF.W.0093.220801T1945Z-220801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
1245 PM PDT Mon Aug 1 2022
The National Weather Service in Las Vegas has issued a
* Flash Flood Warning for...
East Central San Bernardino County in southern California...
* Until 345 PM PDT.
* At 1245 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and roads.
* Some locations that will experience flash flooding include...
Yucca Valley, Joshua Tree Lake Campground, Joshua Tree, and
Highway 62 between Mile Marker 11 to 26.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3436 11640 3438 11619 3412 11607 3412 11626
3408 11626 3408 11644 3403 11647 3403 11648
3413 11651 3414 11647 3420 11644 3421 11644
3426 11644 3432 11648
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
AG4 follow-up statements
739
WGUS75 KVEF 012114
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
214 PM PDT Mon Aug 1 2022
CAC071-012245-
/O.CON.KVEF.FF.W.0093.000000T0000Z-220801T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
214 PM PDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM PDT THIS
AFTERNOON FOR THE MORONGO BASIN...
At 214 PM PDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 1.5 inches of rain have
fallen per radar estimates and local officials have reported the
beginning of flood impacts in the area. Significant heavy rainfall
has already occurred south of State Route 62 as well as over it.
Another round of similar rainfall rates is expected in the same
areas and the risk for further flash flooding is increasing.
HAZARD...Life-threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar and local emergency management.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and both secondary and
primary roadways.
Some locations that will experience flash flooding include...
Yucca Valley, Joshua Tree Lake Campground and Joshua Tree and the
State Route 62 corridor west of Twentynine Palms.
Flooding is likely occurring along and south of State Route 62
between Sunfair and Lear Ave based on where the heaviest rainfall
has occurred.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles so be aware of your surroundings and do not
drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
&&
LAT...LON 3436 11640 3438 11619 3412 11607 3412 11626
3408 11626 3408 11644 3403 11647 3403 11648
3413 11651 3414 11647 3420 11644 3421 11644
3426 11644 3432 11648
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TB3912
WGUS55 KVEF 012225
FFWVEF
CAC071-020045-
/O.EXT.KVEF.FF.W.0093.000000T0000Z-220802T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Las Vegas NV
325 PM PDT Mon Aug 1 2022
The National Weather Service in Las Vegas has extended the
* Flash Flood Warning for...
East Central San Bernardino County in southern California...
* Until 545 PM PDT.
* At 325 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the Morongo Basin. Between 1 and 2 inches of
rain have fallen per radar estimates and local officials have
reported flood impacts along State Route 62 as well as several
secondary roads north and south. Thunderstorms continue to develop
in the area and could continue or worsen flooding in the area over
the next couple hours.
HAZARD...Life-threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar and reports from local law enforcement.
IMPACT...Life-threatening flash flooding of low-water
crossings, creeks, normally dry washes and primary and
secondary roads.
* Some locations that will experience flash flooding include...
Yucca Valley, Joshua Tree Lake Campground, Joshua Tree, and along
the State Route 62 corridor between Twentynine Palms and Yucca
Valley.
Flooding has been reported at Sunfair Road near State Route 62, but
several secondary roads south of 62 are also likely seeing flowing
water.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be aware of your surroundings and do not
drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3436 11640 3438 11619 3412 11607 3412 11626
3408 11626 3408 11644 3403 11647 3403 11648
3413 11651 3414 11647 3420 11644 3421 11644
3426 11644 3432 11648
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TB3200
WGUS75 KVEF 020019
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
519 PM PDT Mon Aug 1 2022
CAC071-020045-
/O.CON.KVEF.FF.W.0093.000000T0000Z-220802T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
519 PM PDT Mon Aug 1 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 545 PM PDT THIS
AFTERNOON FOR EAST CENTRAL SAN BERNARDINO COUNTY...
At 519 PM PDT, Doppler radar indicated thunderstorms that produced
heavy rain across from Yucca Valley to Twentynine Palms. While the
majority of the heavy rain has moved east of Twentynine Palms,
runoff from washes south of State Route 62 may be continuing to run
and resulting in flooding. Flash Flooding continues to be possible
in these areas.
HAZARD...Life-threatening flash flooding.
SOURCE...Radar and reports from local officials.
IMPACT...Life-threatening flash flooding of low-water crossings,
creeks, normally dry washes and roads.
Some locations that will experience flash flooding include...
Yucca Valley, Joshua Tree Lake Campground, Joshua Tree and State
Route 62.
Heavy rainfall has ended and only light to moderate rainfall is
expected for the rest of the hour. If this continue, we will be
allowing the Flash Flood Warning to expire.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Be aware of your surroundings and do not
drive on flooded roads.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3436 11640 3438 11619 3412 11607 3412 11626
3408 11626 3408 11644 3403 11647 3403 11648
3413 11651 3414 11647 3420 11644 3421 11644
3426 11644 3432 11648
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
$$
TB3360
WGUS75 KVEF 020040
FFSVEF
Flash Flood Statement
National Weather Service Las Vegas NV
540 PM PDT Mon Aug 1 2022
CAC071-020050-
/O.EXP.KVEF.FF.W.0093.000000T0000Z-220802T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
San Bernardino CA-
540 PM PDT Mon Aug 1 2022
...FLASH FLOOD WARNING WILL EXPIRE AT 545 PM PDT THIS AFTERNOON FOR
EAST CENTRAL SAN BERNARDINO COUNTY...
The heavy rain has ended. Additional flash flooding is no longer
expected to pose a threat for the Morongo Basin west of Twentynine
Palms. Please continue to heed any road closures and signage.
A Flood Watch remains in effect until 1000 PM PDT for portions of
southeast California and southern Nevada.
LAT...LON 3436 11640 3438 11619 3412 11607 3412 11626
3408 11626 3408 11644 3403 11647 3403 11648
3413 11651 3414 11647 3420 11644 3421 11644
3426 11644 3432 11648
$$
TB3What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 12:08 PM PDT, 37 minutes earlier.
Area forecast discussion, Aug 1, 12:08 PM PDT, 37 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1208 PM PDT Mon Aug 1 2022 .SYNOPSIS...Moist and unstable air will provide conditions conducive for heavy rain and flash flooding across much of the area today. Coverage will decrease Tuesday and Wednesday before a more favorable monsoonal flow will bring another increase in moisture later in the week. Temperatures will trend upward through mid week before reversing course when the moisture increases late in the week.&& .SHORT TERM...through tonight. Near record precipitable water values remain in place this afternoon with increasing convection already underway. Morning clearing has allowed for fairly robust development already across the Spring Mountains and Sheep Range, as well as increasing returns in Lincoln county. Morning cloud cover has slowed the start further northwest but satellite already shows signs of an uptick across Nye and Inyo counties. Overall, stage is set for another active day with the primary concerns being the flash flood risk. Greatest convective coverage remains expected across Inyo, Nye, Esmeralda, and Lincoln counties, with more isolated to scattered coverage further south and east. Instability is impressive this afternoon, with surface based CAPE values exceeding 2000 j/kg, so some of the more robust updrafts could contain strong wet microbursts with torrential rain and strong wind gusts. Stay weather aware today as activity unfolds through the day. .LONG TERM...Tuesday through the weekend. Monsoonal moisture will begin to thin out a bit Tuesday and Wednesday as drier air works in from the east. Despite the drying trend, surface dewpoints will remain elevated and it will continue to feel sticky out. While drier conditions are expected, terrain driven thunderstorm activity will remain probable, especially across the southern Great Basin region. Temperatures will tick upward slightly through midweek in response to the slight drying, but another surge of deeper monsoonal moisture will arrive late in the week and continue into next week, with another active period of weather likely. && .AVIATION...For Harry Reid...Scattered thunderstorms will develop this afternoon across much of the region, with the highest chances for convention being north and west of the terminals. Low confidence for thunderstorms to impact the terminal, but if they did it would bring heavy rain, lightning, and CIGs to around 8000ft. South winds around 10KT are expected this afternoon with gusts up to 20KT possible. Low chance for Gusty outflow winds from nearby thunderstorms, mainly between 20Z-02Z. Typical overnight wind trends with wind speeds less than 8KT return tonight and Tuesday morning. Another round of scattered convection is possible Tuesday afternoon, though activity may be lower than the past few days. For the rest of southern Nevada, northwest Arizona and southeast California...Scattered thunderstorms will develop again this afternoon. The highest chances and coverage should be over Inyo County into the Southern Great Basin. Any thunderstorms will bring potential impacts such as heavy rain, lightning, and CIGs to 8000ft. Gusty outflows winds are also possible, mainly near KDAG this afternoon. Thunderstorms will diminish after sunset. Otherwise, expecting a light southerly breeze of 10KT with occasional gusts to 20KT is spots this afternoon before decreasing and becoming diurnal after sunset. VFR CIGs around 10kft will continue through the evening before scattering out over much of the region tonight. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather or impacts according to standard operating procedures. && DISCUSSION...Outler AVIATION...Nickerson For more forecast information...see us on our webpage: https://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Aug 1, 8:54 AM PDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM FLASH FLOOD 16 S RAILROAD PASS 35.74N 114.96W
07/31/2022 CLARK NV PUBLIC
VIDEO SUBMITTED VIA SOCIAL MEDIA SHOWS FLASH
FLOODING ON US-95 SOUTH OF THE SOLAR FARMS.
TIME ESTIMATED BASED ON RADAR.
&&
ANLocal storm report, Aug 1, 9:15 AM PDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LAS VEGAS NV
915 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0142 PM FLASH FLOOD 5 SE PAHRUMP 36.17N 115.91W
07/31/2022 NYE NV LAW ENFORCEMENT
NYE COUNTY SHERIFFS OFFICE REPORTED HIGHWAY
160 AT GAMEBIRD IS CURRENTLY COVERED IN
WATER AND THE ROADWAY IS CLOSED. FLOODING IS
SPREADING WESTWARD AND BEGINNING TO ENTER
THE CITY OF PAHRUMP.
0200 PM FLASH FLOOD 2 SE PAHRUMP 36.19N 115.96W
07/31/2022 NYE NV TRAINED SPOTTER
HIGHWAY 160 AT HOMESTEAD RD FLOODED. EST.
1.5 FEET OF WATER OVER THE ROAD.
0300 PM FLASH FLOOD 15 SSE AMARGOSA VALLEY 36.43N 116.34W
07/31/2022 NYE NV PARK/FOREST SRVC
ASH MEADOWS NATIONAL WILDLIFE REFUGE
REPORTED VIA SOCIAL MEDIA THAT LONGSTREET
AND PETERSON ROADS WERE CLOSED DUE TO
FLOODING. TIME ESTIMATED VIA RADAR AND
NEARBY REPORTS.
0340 PM FLASH FLOOD 3 SE PAHRUMP 36.18N 115.94W
07/31/2022 NYE NV PUBLIC
PUBLIC REPORTED OVER A FOOT OF FLOODING OVER
NUMEROUS ROADWAYS IN PAHRUMP NEAR HIGHWAY
160.
1200 PM FLASH FLOOD 1 E MOUNTAIN PASS 35.47N 115.53W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
E MOUNTAIN PASS. FLASH FLOODING REPORTED ON
INTERSTATE 15 BY BAILEY.
0114 PM TSTM WND GST 4 ENE FORT IRWIN 35.28N 116.62W
07/31/2022 M61 MPH SAN BERNARDINO CA ASOS
BICYCLE LAKE ASOS REPORTED 61 MPH WINDS FROM
NEARBY THUNDERSTORMS.
0203 PM FLASH FLOOD 13 NW KELSO 35.16N 115.79W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED THAT THE ENTIRE ROADWAY LEADING
TO I-15 IS FLOODED OUT. APPEARS TO BE A LAKE
ON THE ROADWAY. UNABLE TO PASS THROUGH.
0209 PM FLASH FLOOD 25 S SHOSHONE 35.62N 116.26W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTED LOTS OF ROCK, DEBRIS, AND
STANDING WATER ON SR-127 JUST SOUTH OF
DUMONT DUNES.
0256 PM FLASH FLOOD 15 NNW BAKER 35.46N 116.17W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ROADWAY FLOODING ALONG STATE
ROUTE 127 SOUTH OF DUMONT DUNES. A VEHICLE
IS STUCK IN THE WATER.
0336 PM FLASH FLOOD 4 WNW ZZYZX 35.18N 116.17W
07/31/2022 SAN BERNARDINO CA BROADCAST MEDIA
VIDEO OF FLASH FLOOD WATER AND MUD FLOWING
OVER INTERSTATE 15 WEST OF BAKER.
0400 PM FLASH FLOOD 12 ESE BAKER 35.20N 115.87W
07/31/2022 SAN BERNARDINO CA PARK/FOREST SRVC
NATIONAL PARK SERVICE REPORTED SEVERE ROAD
DAMAGE IN THE MOJAVE NATIONAL PRESERVE DUE
TO FLASH FLOODING AT THE INTERSECTION OF
KELBAKER ROAD AND MOJAVE ROAD.
0408 PM FLASH FLOOD 5 WNW PARKER DAM 34.32N 114.22W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORT OF WOMAN STUCK IN FLOOD WATERS.
WIFE AND TWO DOGS.
0421 PM FLASH FLOOD 9 WNW NEEDLES 34.89N 114.76W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORT OF ROADWAY FLOODING ON HIGHWAY
95, JUST NORTH OF I-40.
0430 PM FLASH FLOOD 16 NW NEEDLES 34.99N 114.83W
07/31/2022 SAN BERNARDINO CA PUBLIC
VIDEO FROM THE PUBLIC SHOWS BETWEEN 3 AND 5
INCHES OF WATER FLOWING OVER HIGHWAY 95.
0440 PM FLASH FLOOD 8 S CIMA 35.12N 115.52W
07/31/2022 SAN BERNARDINO CA PARK/FOREST SRVC
ACCORDING TO THE NATIONAL PARK SERVICE, ALL
ROADS IN AND THROUGH THE MOJAVE NATIONAL
PRESERVE ARE CLOSED DUE TO FLOODING.
0508 PM FLASH FLOOD 9 NNW VIDAL JUNCTION 34.30N 114.65W
07/31/2022 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS FLOODING ALONG HIGHWAY 95 NEAR
VIDAL JUNCTION.
0117 PM FLASH FLOOD 12 WNW DEATH VALLEY JUN 36.35N 116.63W
07/31/2022 INYO CA LAW ENFORCEMENT
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 12
WNW DEATH VALLEY JUNCTION. OVER 1 FOOT OF
FLOWING WATER OVER HIGHWAY 190 IN DEATH
VALLEY. ROAD IS IMPASSABLE AND HAS BEEN
CLOSED.
0121 PM FLASH FLOOD 11 NE BIG PINE 37.27N 118.15W
07/31/2022 INYO CA LAW ENFORCEMENT
LARGE ROCKS IN ROADWAY. CARS ARE NOT ABLE TO
PASS. WILL TURN VEHICLES AROUND AT DEATH
VALLEY ROAD.
0134 PM FLASH FLOOD 11 SE FURNACE CREEK 36.37N 116.71W
07/31/2022 INYO CA LAW ENFORCEMENT
VEHICLE STUCK IN MUDSLIDE. VEHICLE IS
COMPLETELY COVERED IN MUD.
0400 PM FLASH FLOOD 6 W LONE PINE 36.60N 118.18W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTS LONE PINE CREEK IS FLOWING OVER
WHITNEY PORTAL ROAD AT THE CAMPGROUND.
0417 PM FLASH FLOOD 1 N SHOSHONE 35.98N 116.27W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTED MORE THAN 50 VEHICLES STUCK ON
THE ROADWAY ON HIGHWAY 127 NORTH OF
SHOSHONE.
0417 PM FLASH FLOOD 1 N SHOSHONE 35.98N 116.27W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORTED THAT OVER 30 VEHICLES CANNOT
GET THROUGH DUE TO FLOODED ROADWAY. 4 MALES
OUTSIDE OF THE VEHICLE ARE WAIST DEEP IN
WATER.
0427 PM FLASH FLOOD 5 SSW LONE PINE 36.55N 118.10W
07/31/2022 INYO CA LAW ENFORCEMENT
CHP REPORT OF ROADWAY FLOODING AT THE
INTERSECTION OF HORSESHOE MEADOWS ROAD AND
LUBKEN CANYON ROAD.
0530 PM FLASH FLOOD 11 SSW LONE PINE 36.46N 118.16W
07/31/2022 INYO CA PARK/FOREST SRVC
INYO NATIONAL FOREST REPORTED DEBRIS FLOW
OVER HORSESHOE MEADOW ROAD.
0305 PM FLASH FLOOD 13 NW DOLAN SPRINGS 35.70N 114.47W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIALS CLOSED WHITE HILLS ROAD
FROM HIGHWAY 93 TO NORTH GOLDEN ARROW AVENUE
DUE TO FLASH FLOODING. TIME OF FLASH
FLOODING CONFIRMED BY FLOOD CONTROL WEBCAM
SHOWING WATER FLOWING OVER THE ROADWAY.
0340 PM FLASH FLOOD 9 SW DOLAN SPRINGS 35.49N 114.38W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST
COTTONWOOD RD CLOSED DUE TO FLASH FLOODING
FROM HIGHWAY 93 TO MILE MARKER 16.
0340 PM FLASH FLOOD 9 SW DOLAN SPRINGS 35.49N 114.38W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY OFFICIALS CLOSED WEST
COTTONWOOD ROAD FROM HIGHWAY 93 TO
MILEMARKER 16 DUE TO FLOODING.
0455 PM FLASH FLOOD 4 WNW GOLDEN VALLEY 35.26N 114.29W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
MOHAVE COUNTY OFFICIALS CLOSED NORTH
ESTRELLA ROAD FROM WEST ZUNI DRIVE TO WEST
CHINO DRIVE DUE TO FLASH FLOODING.
0610 PM FLASH FLOOD GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
GOLDEN VALLEY. MOHAVE COUNTY EM REPORTED
SEVERAL ROADS CLOSED IN GOLDEN VALLEY DUE TO
FLASH FLOODING, INCLUDING BOSQUE AND CHINO
ROADS. SHERIFF OFFICE ALSO REPORTED HEAVY
FLOODING.
0629 PM FLASH FLOOD GOLDEN VALLEY 35.23N 114.23W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
MOHAVE COUNTY EM REPORTED MULTIPLE WATER
RESCUES TAKING PLACE IN GOLDEN VALLEY.
0630 PM FLASH FLOOD 2 NE HUALAPAI PEAK 35.09N 113.88W
07/31/2022 MOHAVE AZ EMERGENCY MNGR
EMERGENCY MANAGER REPORTED WATER FLOWING
OVER THE ROAD.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST
SINARUMP DR IS CLOSED FROM SOUTH AZTEC RD TO
SOUTH GARNET RD DUE TO FLASH FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST OATMAN
HIGHWAY FROM SOUTH BLACK ROCK RD TO EAST
SILVER CREEK RD IS CLOSED DUE TO FLASH
FLOODING.
0700 PM FLASH FLOOD 9 ENE OATMAN 35.06N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST OATMAN HIGHWAY CLOSED FROM SOUTH BLACK
ROCK ROAD TO EAST SILVER CREEK ROAD DUE TO
FLOODING.
0700 PM FLASH FLOOD 5 SSW GOLDEN VALLEY 35.16N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST SINARUMP DRIVE CLOSED FROM SOUTH AZTEC
ROAD TO SOUTH GARNET ROAD DUE TO FLOODING.
0705 PM FLASH FLOOD 3 SSW GOLDEN VALLEY 35.18N 114.25W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
SOUTH TEDDY ROOSEVELT ROAD CLOSED FROM WEST
SHIPP DRIVE TO WEST SINARUMP DRIVE DUE TO
FLOODING.
0730 PM FLASH FLOOD 1 NE GOLDEN VALLEY 35.23N 114.22W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST CHINO DRIVE CLOSED FROM COLORADO ROAD
TO NORTH AZTEC ROAD DUE TO FLOODING.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH BOSQUE
RD FROM HIGHWAY 68 TO WEST CHINO DR IS
CLOSED DUE TO FLASH FLOODING.
0735 PM FLASH FLOOD 5 SSW CHLORIDE 35.35N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS WEST CHINO
DR FROM NORTH COLORADO DR TO NORTH MILKY WAY
DR IS CLOSED DUE TO FLASH FLOODING.
0735 PM FLASH FLOOD 1 WNW GOLDEN VALLEY 35.23N 114.24W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
WEST CHINO DRIVE CLOSED DUE TO FLOODING FROM
NORTH COLORADO DRIVE TO NORTH MILKY WAY
ROAD.
0735 PM FLASH FLOOD 4 E GOLDEN VALLEY 35.23N 114.16W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
NORTH BOSQUE ROAD CLOSED DUE TO FLOODING
FROM HIGHWAY 68 TO WEST CHINO DRIVE.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH LEGEND
RANCH RD FROM HIGHWAY 93 TO WEST BURRO DRIVE
IS CLOSED DUE TO FLASH FLOODING.
0740 PM FLASH FLOOD 3 N GOLDEN VALLEY 35.27N 114.23W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
NORTH LEGEND RANCH ROAD CLOSED DUE TO
FLOODING FROM HIGHWAY 93 TO WEST BURRO
DRIVE.
1000 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS OASTMAN RD
FROM EAST CASA GRANDE DRIVE TO EAST BOUNDARY
CONE RD IS CLOSED DUE TO FLASH FLOODING.
1000 PM FLASH FLOOD 9 SSW OATMAN 34.91N 114.43W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT OATMAN ROAD
WAS CLOSED FROM EAST CASA GRANDE DRIVE TO
EAST BOUNDARY CONE ROAD DUE TO FLASH
FLOODING.
1120 PM FLASH FLOOD 1 SSE TOPOCK 34.75N 114.48W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS OATMAN
HIGHWAY FROM TULE DR TO INTERSTATE 40 IS
CLOSED DUE TO FLASH FLOODING.
1120 PM FLASH FLOOD 3 SSE TOPOCK 34.73N 114.48W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT OATMAN HIGHWAY
WAS CLOSED FROM TULE DRIVE TO INTERSTATE 40
DUE TO FLASH FLOODING.
1125 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH MCNEAL
RD FROM HIGHWAY 68 TO WEST CHINO DR IS
CLOSED DUE TO FLASH FLOODING.
1125 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT NORTH MCNEAL
ROAD WAS CLOSED FROM HIGHWAY 68 TO WEST
CHINO DRIVE DUE TO FLASH FLOODING.
1130 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADWORKS REPORTS NORTH
MINERAL PARK RD FROM OLD BOULDER DAM HIGHWAY
TO THE MINE ENTRANCE IS CLOSED DUE TO FLASH
FLOODING.
1130 PM FLASH FLOOD 4 SSE CHLORIDE 35.36N 114.17W
07/31/2022 MOHAVE AZ COUNTY OFFICIAL
COUNTY OFFICIAL REPORTED THAT NORTH MINERAL
PARK ROAD WAS CLOSED FROM OLD BOULDER DAM
HIGHWAY TO THE MINE ENTRANCE DUE TO FLASH
FLOODING.
&&Local storm report, Aug 1, 9:27 AM PDT, 3 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
927 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD LUDLOW 34.72N 116.16W
07/31/2022 SAN BERNARDINO CA DEPT OF HIGHWAYS
CHP REPORTS A TRAIN IS STUCK DUE TO FLOOD
WATERS AND NUMEROUS ROAD CLOSURES FROM FLASH
FLOODING NEAR LUDLOW, CA.
&&
ANLocal storm report, Aug 1, 10:16 AM PDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1016 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG FORT MOHAVE 35.01N 114.60W
07/31/2022 MOHAVE AZ PUBLIC
PICTURES SUBMITTED BY PUBLIC VIA SOCIAL
MEDIA OF WIND DAMAGE TO A STORAGE FACILITY.
&&
ANLocal storm report, Aug 1, 10:59 AM PDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1059 AM PDT MON AUG 1 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 9 ESE PIOCHE 37.90N 114.29W
07/31/2022 LINCOLN NV EMERGENCY MNGR
LINCOLN COUNTY EMERGENCY MANAGEMENT REPORTS
ROAD DAMAGE AND FLOODING IN A HAYFIELD NEAR
FLAT NOSE RANCH. TIME ESTIMATED BASED ON
RADAR.
&&
ANThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 2:45 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 45 min |
| Aug 1, 2:54 PM PDT | Severe Thunderstorm Warning | VEF | Inyo, San Bernardino | 66 min |
| Aug 1, 3:44 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 1, 4:33 PM PDT | Flash Flood Warning | VEF | San Bernardino | 110 min |
Nearby
Flash Flood Warnings in California, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.